# SDR NSVA2010111

- Difficulty date: July 2, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N314CE
- Make and model: Saab 340B
- Aircraft serial: 335
- Aircraft time: 34,684 hours, 43,486 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AN UNSECURED BAGGAGE CART HIT THE LEFT SIDE UNDER MAIN CABIN ENTRANCE DOOR WHILE PARKED DURING INCLEMENT WEATHER.  THERE WERE NO PASSENGERS ONBOARD, AND NO INJURIES REPORTED.  REMOVED AND REPLACED PANEL 197DL.
